# SDR ASOA2012070901871

- Difficulty date: June 26, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 20,533 hours, 14,453 cycles
- Engine: Ge CF348C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Part time: 986,328 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT PAX DOOR IS CORRODED.  CORROSION FOUND TO BE OUT OF LIMITS IAW SRM 53-21-23-101-001-A01.  REMOVED FLOOR SUPPORTAW SRM 51-41-02-001-001-A01.  INSTALLED NEW ANGLE IAW SRM 51-41-02-001-001-A01.
